# SDR DALA2018052543582

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FITTING SUPPORTS OF THE L4 DOOR OUT OF LIMITS, BS 1680 BETWEEN LBL 54 AND 60.  THE FITTING WAS REPLACED IAW SRM 51-40-02.
